Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
A note on covers of fibred hyperbolic manifolds
Los, Jérôme (Aix-Marseille Université)
Paoluzzi, Luisa (Aix-Marseille Université)
Salgueiro, António (Universidade de Coimbra. Department of Mathematics)

Date: 2017
Abstract: For each surface S of genus g > 2 we construct pairs of conjugate pseudo-Anosov maps, ϕ1 and ϕ2, and two non-equivalent covers pi : S˜ −→ S, i = 1, 2, so that the lift of ϕ1 to S˜ with respect to p1 coincides with one of ϕ2 with respect to p2. The mapping tori of the ϕi and their lift provide examples of pairs of hyperbolic 3-manifolds so that the first is covered by the second in two different ways.
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Subject: Regular covers ; Mapping tori ; (pseudo-) anosov diffeomorphisms
Published in: Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 517-527 (Articles) , ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/327589
DOI: 10.5565/PUBLMAT6121707

11 p, 385.7 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2017-09-04, last modified 2019-02-02

   Favorit i Compartir